# SDR ABXA2024032765

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,323 hours, 27,529 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755383
- Part serial: 42506
- Condition: Inoperative
- Location: Rt Engine
- Part time: 68,499 hours, 19,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE BAD. REMOVED AND REPLACED RIGHT ENGINE STARTER CONTROL VALVE ASSY. IAW ABX B767 AMM 80-11-02 SERVICEABLE UNIT INSTALLED OP CK OK. DI 50365 IS CLEARED PLACARD REMOVED NO MX DI PROCEDURE ACCOMPLISHED.
